# SDR DALA2025022701549

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 32,017 hours, 4,020 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 DEMOD OF GO-GO EXTERNAL STRUCTURE. CORRECTIVE ACTION: COMPLIED WITH ERA 611253-33. (0831250)
